# SDR QXEA2020072900222

- Difficulty date: July 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 20,657 hours, 22,239 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8209026
- Part serial: 2012120012
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 13,486 hours, 14,727 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING, CABIN DUCT TEMP CLIMBED UP TO 60 DEGREES C, PUT PACKS IN MANUAL MODE AND CABIN DUCT TEMP DROPPED TO 50 DEGREES C BUT WOULDN'T GO LOWER.  REMOVED FROM SERVICE. PERFORMED MULTIPLE APU & ENGINE RUNS WITH INTERMITTENT HOT AIR POOR FLOW & COLD AIR GOOD FLOW. INTERROGATED CDS FOUND F.C 3003 - PACK FCV. C/W Q400 FIM TASK 21-60-00-810-809 STAP 5.A.(1)(C). R&R PACK FLOW CONTROL & SHUT OFF VALVE REF Q400 AMM TASK 21-52-01-000/400-801. INSPECTED HOSES & WIRING DURING R&R, NO FURTHER DEFECTS. LEAK CHECK IS GOOD OPS TEST 2X WITH BOTH APU AND ENG'S IS GOOD. CONSISTENT COLD AIR & GOOD FLOW. CABIN & F.D DUCT TEMPS BELOW 10 DEGREES C.   F.C 3003 DID NOT RETURN - NO PRESENT FAULTS. NO FURTHER ACTION REQUIRED. Q400 MCN 6210194-1 ISSUE 1 WAS C/W. RETURNED TO SERVICE.
